# SDR EHAA20130117001

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212
- Aircraft serial: 294
- Aircraft time: 14,823 hours, 14,320 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 212211775
- Condition: Dislodged
- Part time: 14,823 hours, 14,320 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, THE UPPER ESCAPE HATCH FELL OFF THE AIRCRAFT.
